# SDR P9R2002F00008

- Difficulty date: September 30, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT FLOOR GLOW STRIP NOT ATTACHED TO FLOOR.  RESECURED EMERGENCY EXIT FLOOR LIGHTING.
